Maniema
An Essay on the Distribution of the Symbols and Myths as Depicted in the Masks of Greater Maniema
Bibliographic Data
| ID | 9022663 |
|---|---|
| Authors | Allen F Roberts (0000-0001-9024-1542), Marc Leo Felix |
| Year | 1990 |
| Volume | 23 |
| Issue | 2 |
| Pages | 22 |
| Publication date | 1990-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | African Arts (JOURNAL) |
| Journal identifiers | ISSN: 0001-9933 • E-ISSN: 1937-2108 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3336893 |
| OpenAlex | W2332255296 |
| Language | EN |
Aesthetics · Art · Distribution (mathematics) · Literature · Mathematical analysis · Mythology · African history and culture analysis · Mathematics
| Highly cited | No |
|---|